IJPAM: Volume 63, No. 1 (2010)

PROPERTIES OF WRONSKIAN AND PARTIAL WRONSKIAN

G. Ganapathy$^1$, S. Murthy$^2$, M. Arunkumar$^3$
$^{1,3}$Department of Mathematics
Sacred Heart College
Tirupattur, 635 601, Vellore Dt., Tamil Nadu, INDIA
$^1$e-mail: [email protected]
$^3$e-mail: [email protected]
$^2$Department of Mathematics
Government Arts College for Men
Krishnagiri, 635 001, Tamil Nadu, INDIA
e-mail: [email protected]


Abstract.In this paper, the authors discuss some properties of Wronskian. We also introduced a new concept partial Wronskian. Using this we investigate the independence of two variable functions.

Received: April 23, 2010

AMS Subject Classification: 26A33

Key Words and Phrases: Wronskian, determinant of matrix

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 1